CSpace

Browse/Search Results:  1-10 of 197 Help

Selected(0)Clear Items/Page:    Sort:
Phase retrieval from the norms of affine transformations 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2021, 卷号: 130, 页码: 20
Authors:  Huang, Meng;  Xu, Zhiqiang
Favorite  |  View/Download:3/0  |  Submit date:2021/10/26
Phase retrieval  Determinant variety  Matrix recovery  
Symmetry criteria for Hochschild extensions 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2021, 页码: 7
Authors:  Han, Yang
Favorite  |  View/Download:11/0  |  Submit date:2021/06/01
16G10 (primary)  16E40 (secondary)  
Quantum Strassen's theorem 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2020, 卷号: 23, 期号: 3, 页码: 29
Authors:  Friedland, Shmuel;  Ge, Jingtong;  Zhi, Lihong
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
Density matrices and operators  quantum marginals  quantum couplings  trace class operators  Hilbert-Schmidt operators  partial traces and weak operator convergence  SDP problems related to quantum marginals  Hausdorff metric  
Approximate Controllability and Approximate Observability of Singular Distributed Parameter Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 5, 页码: 2294-2299
Authors:  Ge, Zhaoqiang;  Ge, Xiaochi;  Zhang, Jifeng
Favorite  |  View/Download:19/0  |  Submit date:2020/06/30
Controllability  Distributed parameter systems  Observability  Germanium  Space heating  Mathematical model  Hilbert space  Approximate controllability  approximate observability  distributional solution  singular distributed parameter systems  
Flocking with General Local Interaction and Large Population 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 6, 页码: 1498-1525
Authors:  Chen, Ge;  Liu, Zhixin
Favorite  |  View/Download:18/0  |  Submit date:2020/05/24
Consensus  Cucker-Smale model  flocking model  multi-agent systems  random geometric graph  
Dynamics and control of singular boolean networks 期刊论文
ASIAN JOURNAL OF CONTROL, 2019, 卷号: 21, 期号: 6, 页码: 2604-2613
Authors:  Qi, Hongsheng;  Qiao, Yupeng
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
controllability  mix-valued logical (control) network  singular Boolean (control) network  trajectory  truth matrix  
A monotonicity theorem and its applications to weighted elliptic equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 10, 页码: 1925-1934
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:20/0  |  Submit date:2020/05/24
monotonicity theorem  nonlinear elliptic weighted equation  Liouville-type theorem  
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:45/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
Linear Stochastic Approximation Algorithms and Group Consensus Over Random Signed Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 5, 页码: 1874-1889
Authors:  Chen, Ge;  Duan, Xiaoming;  Mei, Wenjun;  Bullo, Francesco
Favorite  |  View/Download:28/0  |  Submit date:2020/01/10
Terms-Consensus  linear systems  multiagent systems  signed network  stochastic approximation (SA)  
Arbitrage-free conditions for implied volatility surface by Delta 期刊论文
NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, 2019, 卷号: 48, 页码: 819-834
Authors:  Wang, Ximei;  Zhao, Yanlong;  Bao, Ying
Favorite  |  View/Download:25/0  |  Submit date:2020/01/10
Implied volatility surface  Foreign exchange market  Arbitrage-free condition  Deltas